# SDR AALA202408192503

- Difficulty date: August 12, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,018 hours, 33,476 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU RIGHT HAND LATERAL FITTING WORN BETWEEN FR 23 AND FR 24 AT S32R. REPLACED RIGHT HAND LATERAL FITTING PER EA 356990.
